# SDR GTIA2024040238040

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N705NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11608
- Aircraft time: 1,784 hours, 732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 57165
- Condition: Inoperative
- Location: L1 Door
- Part time: 952 hours, 397 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOP.-R&R MEGAPHONE IAW AMM 25-60-00.
